# SDR YENA2025100901016

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 15,845 hours, 2,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / RHS SKIN PANEL AT FR63 - FR64 AND STGR40R STGR42R / DENTS AND GOUGES - TIME-LIMITED REPAIR; REFERENCES: /1/ DAMAGE REPORT, MAPPING, AND REQUEST /2/ SRM TASK 53-41-11-283-024 - ADL /3/ AIRBUS DOSSIER 81653487 /4/ AIRBUS DRAWING E53478902010 ITEM 540 (RIVETS) /5/ AIRBUS RDAF 81653487/006/2025#A. DESCRIPTION: ON 05-SEP-2025 @ BOS DURING PREFLIGHT MX ACTIVITIES ON N4022J (MSN: 10303), A LAV GSV IMPACTED THE A/C, RESULTING IN THREE (3) DENT AND GOUGE DAMAGES ON THE REAR FUSELAGE RHS SKIN PANEL LOCATED BETWEEN FR63 - FR64 AND STGR40R STGR42R. SEE REF /1/ FOR FULL DETAILS. THE DAMAGES WERE ASSESSED AND ALL GOUGES/SCRATCHES WERE BLENDED SMOOTHLY PER SRM 51-73-00 AND MRT PER THE NTM WAS ACCOMPLISHED. THE FINAL DIMENSIONS OF ALL DENTS AND MATERIAL LOSS ARE REPORTED AS FOLLOWS: 1. DAMAGE 1 AT STGR 40R, DENT: L=2.0" , W=1.5", D=0.008". A.THIS DAMAGE IS OUT OF SRM ALLOWABLE LIMITS OF DUE TO PROXIMITY TO DAMAGE 2 & 3. 2.DAMAGE 2 AT STGR 41R, DENT + GOUGE: DENT DIMENSIONS - L= 4.6" , W= 1.7", D=0.015", REWORK DIMENSIONS - MIN MRT = 0.045". 3.DAMAGE 3 AT STGR 42R, DENT + GOUGE: DENT DIMENSION - L= 0.75", W= 0.125", D=0.008", REWORK DIMENSIONS - MIN MRT = 0.045". EXTERNAL AND INTERNAL DVIS IAW NTM 51-90-00 CONFIRMED NO ADDITIONAL/INTERNAL DAMAGES, AND HFEC INSPECTIONS IAW NTM 51-10-08 WEREACCOMPLISHED AT DAMAGE AREAS 2 AND 3 REVEALING ANOMALIES, BUT THEN A FPI IAW NTM 51-80-00 CONFIRMED NO CRACK FINDINGS. THE SRM REF /2/ WAS
REVIEWED FOR ADL AND WAS OOL DUE TO BEING IN AN EXCLUDED AREA. AIRBUS WAS CONTACTED REQUESTING DISPOSITION AND REPAIR INSTRUCTIONS VIA REF /3/ DOSSIER AND PROVIDED CONFIRMATION THAT THE DAMAGE IS ACCEPTABLE AS-IS ON A TEMPORARY BASIS OF 200FC CONTINGENT ON NO REWORKED AREAS OF THE FASTENER HEADS EXCEEDING 0.02MM DEPTH AS PER SRM 51-73-11, PARA. 4.C.(2). MX REPORTED FEEDBACK THAT DAMAGE AREA 2 (LAP JOINT AREA) EXCEEDED THIS LIMIT. AIRBUS CONFIRMED THAT THE AFFECTED FASTENERS (FOUR (4) TOTAL) MUST BE R/R IAW SRM 51-42-11, SRM 51-43-00 & SRM 51-44-11, AND AIRBUS DRAWING REF /4/. EC A25-831-01 IS ISSUED TO PERFORM THIS TEMPORARY REPAIR VALID FOR 200FC AS AUTHORIZED IAW REF /3/ DOSSIER AND WAS REPORTED TO AIRBUS FOR ISSUANCE OF REF /5/ RDAF. THIS EC A25-831-02 IS ISSUED TO TRACK THE PERMANENT REPAIR DUE IN 200FC IAW THE LIMITATIONS PER REF /5/ RDAF. SUBSTANTIATION: THIS PERMANENT REPAIR IS CURRENTLY PENDING OEM APPROVAL AND IS CLASSIFIED AS OTHER.* REV 01* /7/ AIRBUS D/81653487/045/2025 ISSUE A /8/ REPAIR INSTRUCTION FOR CPC APPLICATION R53070555 A /9/ A321 (ST2) SRM TASK 53-00-11-300-059 ON 9/20/2025, AIRBUS PROVIDED REF /7/ TD TO DO THE PERMANENT DOULBER REPAIR AS PER REF /9/ PRINCIPLES. THE REF /7/ TD REPAIR CONSISTS OF CUT-OUT LAY-OUT, MATERIAL AND THICKNESS OF THE DOUBLER AND FILLER, FASTENERS INFORMATION AND APPLCATION OF SURFACE PROTECTION. AIRBUS ALSO PROVIDED REF /8/ RI TO MAKE SURE THE CORRECT APPLICATION OF THE CORROSION PREVENTION COMPOUND. THIS EC IS BEING REVISED TO ENCOMPASS REF /7/ TD INSTRUCTIONS. NOTE - INITIAL TEMPORARY REPAIR DONE AS PER A25-831-01 AND REF /5/ RDAF IS STILL VALID FOR 200FC FROM 9/7/2025. - ONCE THE REPAIR IS DONE AS PER REF /7/ TD AND EC/TC A25-831-02 REV 01, REPORT BACK TO AIRBUS TO GET THE RDAF. *REV 02* /10/ TRM 81653487/061 ON 9/26/2025, AIRBUS PROVIDED REF/10/ TRM 061, WHICH ADDRESSED A CONCERN ABOUT THE REPAIR COVERAGE FOR DAMAGE #1(TRM /054). PER FIGURE 2 OF THE REF/7/ TD, THE REPAIR DOUBLER CONTOUR WILL END RIGHT AT THE EDGE OF THE DAMAGE AND MAY NOT FULLY COVER IT. AIRBUS STATED, SINCE DAMAGE #1 IS A SHALLOW DENT (D=0.02MM) AND THE NOMINAL THICKNESS REMAINS THE SAME, THE DOUBLER DOES NOT NEED TO BE EXTENDED. IF DEFORMATION REMAINS, AIRBUS PROVIDED DRESS BACK INSTRUCTIONS PER REF /10/ TRM 061 AS REQUIRED. AN ADDITIONAL ISSUE WAS FOUND DURING THE LAYOUT OF THE CUTOUT PER REF/7/ TD SINCE THE CUT OUT COULD NOT FIT ALL 5 FASTENERS AT FR 42RH(TRM /056). IN REF /10/ TRM, AIRBUS CONFIRMED IT IS ACCEPTABLE TO TAPER THE LOWER PORTION OF THE CUT-OUT TO INCLUDE ONLY 3 FASTENERS AT STGR42RH AS LONG AS ALL THE DAMAGE IS REMOVED AND ALL OTHER REQUIREMENTS PER REF/7/ TD ARE MET. TC A25-831-02 IS BEING REVISED TO ENCOMPASS THESE INSTRUCTIONS. NOTE: THESE ADDITIONAL INSTRUCTIONS/DEVIATIONS WILL BE EMBODIED IN EITHER A TD REVISION OR RDAF ONCE THE REPAIR IS COMPLETE.*REV 03* REFERENCES: /11/ AIRBUS RDAF 81653487/050/2025 ISSUE A (200FC LIMITATION). DESCRIPTION: ON 10/6/2025, AIRBUS PROVIDED THE REF /11/ RDAF AUTHORIZING THE REPAIR ACCOMPLISHED PER EC A25-831-02 AS TIME-LIMITED FOR 200FC PENDING FURTHER DTA. AS A RESULT THE FOLLOWING EC/TC’S ARE REVISED/RELEASED:
- EC/TC A25-831-02 IS BEING REVISED TO DOCUMENT THE ISSUANCE OF THE REF /11/ RDAF AND ALLOW THE AIRCRAFT TO RTS. NOTE: AIRCRAFT CAN FULLY RTS ONCE RDAF FOR AIRBUS DOSSIER 81660383 IS ALSO RECEIVED.- EC/TC A25-831-03 IS BEING RELEASED TO TRACK THE PERMANENT REPAIR DUE WITHIN 200FC (PENDING FURTHER DTA). SUBSTANTIATION: THIS TIME-LIMITED REPAIR IS APPROVED AS PER REF /11/ RDAF AND REMAINS CLASSIFIED AS MAJOR. (E/C: A25-831-02)
